# SDR DALA2025060804360

- Difficulty date: June 7, 2025
- Submitted: June 8, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9509, CORROSION ON RH CUSP WEB UPPER & LOWER FACE ON STA Y=373 AT CABIN PAX.  CORROSION LEVEL 2, CUSP WEB ON STA Y=373 AT CABIN PAX WAS REAPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2. (LP1011516)
